# SDR DALA2024072207377

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N502DN
- Make and model: Airbus A350-941
- Aircraft serial: 0135
- Aircraft time: 28,851 hours, 2,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AFT OF LAV R1. OK TO FWD TO MEL 33-50-07A. PLACARDS INSTALLED. NO "M" PROCEDURES. (LP# 5142520)
